Alert archive / Nebraska / Flash Flood Warnings in 2025
Flash Flood Warning 10, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jul 23, 2025, 3:56 PM CDT for Lincoln County, Nebraska. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2025, 3:56 PM CDT (20:56 UTC)
- Expired
- Jul 23, 2025, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 98 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 4:48 PM CDT | FLASH FLOOD | 1 Se North Platte, NE | Video of Flash Flooding in North Platte. |
| Jul 23, 5:02 PM CDT | FLASH FLOOD | 1 W North Platte, NE | Video of estimated 2 to 2.5 feet of water covering roads. |
| Jul 23, 6:02 PM CDT | RAIN 2.8 | 1 Ese North Platte, NE | Heavy Rainfall reported. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
038
WGUS53 KLBF 232056
FFWLBF
NEC111-240000-
/O.NEW.KLBF.FF.W.0010.250723T2056Z-250724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
356 PM CDT Wed Jul 23 2025
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Central Lincoln County in southwestern Nebraska...
* Until 700 PM CDT.
* At 356 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.5 and 1 inch of rain has fallen. The expected rainfall rate is
1.5 to 2.5 inches in 1 hour. Additional rainfall amounts of 1 to 3
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
North Platte, Lake Maloney State Recreation Area and North Platte
Airport.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 173 and 183.
Highway 83 between mile markers 75 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4109 10064 4105 10069 4098 10083 4101 10095
4119 10079 4119 10065
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR
$$
Jacobs3 follow-up statements
726
WGUS73 KLBF 232201
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
501 PM CDT Wed Jul 23 2025
NEC111-240000-
/O.CON.KLBF.FF.W.0010.000000T0000Z-250724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-
501 PM CDT Wed Jul 23 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR CENTRAL LINCOLN COUNTY...
At 501 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1.5 and 3 inches of rain have fallen. The expected rainfall rate is
0.5 to 1.5 inches in 1 hour. Additional rainfall amounts of 0.5 to 1
inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
North Platte and North Platte Airport.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 173 and 180.
Highway 83 between mile markers 79 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4107 10089 4119 10079 4119 10065 4113 10068
4109 10072 4104 10081
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR
$$
Jacobs435
WGUS73 KLBF 232313
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
613 PM CDT Wed Jul 23 2025
NEC111-240000-
/O.CON.KLBF.FF.W.0010.000000T0000Z-250724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-
613 PM CDT Wed Jul 23 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR CENTRAL LINCOLN COUNTY...
At 613 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 4 inches of rain have fallen. Flooding impacts will continue,
but no additional rainfall is expected. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
North Platte and North Platte Airport.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 173 and 180.
Highway 83 between mile markers 79 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4107 10089 4119 10079 4119 10065 4113 10068
4109 10072 4104 10081
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.25 INCHES IN 1 HOUR
$$
Jacobs476
WGUS73 KLBF 232351
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
651 PM CDT Wed Jul 23 2025
NEC111-240001-
/O.EXP.KLBF.FF.W.0010.000000T0000Z-250724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-
651 PM CDT Wed Jul 23 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR
CENTRAL LINCOLN COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4107 10089 4119 10079 4119 10065 4113 10068
4109 10072 4104 10081
$$
JacobsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 2:08 PM CDT, 1 hour 48 minutes earlier. Its key messages:
- A Slight Risk (Level 2 of 5) for severe thunderstorms across portions of north central and central Nebraska this evening, mainly along and east of Highway 83. The primary concerns will be gusty winds and heavy rainfall.
- Cooler temperatures tomorrow across most of the region, with highs in the low to mid 80s. A Marginal Risk (Level 1 of 5) for severe thunderstorms across portions of far western and northwestern Nebraska.
- Temperatures heat up this weekend into early next week, with highs building into the upper 90s, pushing into the lower 100s across western and north central Nebraska.
Area forecast discussion, Jul 23, 2:08 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service North Platte NE 208 PM CDT Wed Jul 23 2025 .KEY MESSAGES... - A Slight Risk (Level 2 of 5) for severe thunderstorms across portions of north central and central Nebraska this evening, mainly along and east of Highway 83. The primary concerns will be gusty winds and heavy rainfall. - Cooler temperatures tomorrow across most of the region, with highs in the low to mid 80s. A Marginal Risk (Level 1 of 5) for severe thunderstorms across portions of far western and northwestern Nebraska. - Temperatures heat up this weekend into early next week, with highs building into the upper 90s, pushing into the lower 100s across western and north central Nebraska. && .SYNOPSIS... Issued at 207 PM CDT Wed Jul 23 2025 Upper level analysis and satellite imagery this morning reveal an upper level ridge over the eastern CONUS, with a trough and upper level low across western Montana. A remnant MCV is observed over central Kansas. At the surface, a cold front is observed across southwest and north central Nebraska, with a secondary front across northwest Nebraska. Thunderstorms are already developing along the leading cold front, with additional rain and showers along the trailing front. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 207 PM CDT Wed Jul 23 2025 The Slight Risk (level 2 of 5) continues across portions of north central and central Nebraska this afternoon and evening, with the greatest severe potential remaining east of Highway 83. Upper level winds remain on the lighter side, with 500 mb winds around 20 to 25 kts, and only around 15 to 20 kts of 850 mb winds. This relative lack of deep layer shear should help limit some of the severe potential this afternoon and evening. The environment favors a multicell storm set-up along the cold front this afternoon, with the main threats remaining damaging wind gusts with some of the more intense cells and heavy rainfall. Guidance suggests PWAT values in the 1.5 to 1.6 inch range prior to convection, and for reference our 90th percentile PWAT values are around 1.3 inches. As seen on satellite and radar this afternoon, storms will generally come in two rounds, with the strong to severe storms along the leading cold front and the second round training along a secondary front. The second round of storms is expected to remain sub severe, mainly bringing additional rainfall through the evening into the nighttime hours. With the storms expected to train for several hours, as well as initially heavy rainfall expected, will be keeping a very close eye on the potential for flash flooding along roads and low lying areas this evening. Behind the cold front, we will see some cooler temperatures for Thursday afternoon, with highs reaching into the low to mid 80s. Heating will be a bit stronger out over far western Nebraska, with the potential for thunderstorm redevelopment late Thursday afternoon and evening. Sufficient mid level lapse rates and slightly better deep layer shear may provide conditions for large hail and damaging wind gusts with strong storms Thursday evening. For this reason, the Storm Prediction Center has issued a Marginal Risk (Level 1 of 5) for severe thunderstorms across far western and portions of northwestern Nebraska tomorrow afternoon and evening. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Issued at 207 PM CDT Wed Jul 23 2025 An upper level high builds over the southeastern United States Friday afternoon, which helps amplify the upper level ridge over the central US. A shortwave is expected to track across the region Friday afternoon, with a low tracking across central Kansas. As this shortwave tracks across the region, it may provide the upper level support for a low and weak surface boundary to track across the region. Thinking that the main timing for thunderstorms will mostly be diurnally driven, but this pattern does introduce the potential for some isolated thunderstorms Friday and Saturday evenings. For now, the severe threat appears to be low on both nights. Along with the amplifying ridge Friday into the weekend, notable warm air advection is expected across the region. 850 temperatures are expected to reach into the 27 to 33 degC range, supporting highs in the upper 90s to lower 100s across most of western and north central Nebraska. Will continue to monitor forecast trends this weekend, as heat indices may reach critical values for heat headlines. Will forego any headlines at this time, but if trends continue to warm up, may need headlines this weekend. The hot temperatures are expected to persist into early next week, with a potential return to more seasonal temperatures as early as Tuesday. However, there is still a fair amount of uncertainty in temperatures beyond Tuesday, so will continue to monitor trends at this time and refine the forecast this weekend as guidance comes into better agreement. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1241 PM CDT Wed Jul 23 2025 Scattered thunderstorms are expected to develop along a line from near ONL to LBF by mid afternoon. These should move eastward this out of western and north central Nebraska. Variable and gusty winds can be expected with any of the storm activity. Some indication that stratus may develop across portions of central Nebraska. Confidence is low on how far west this will extend and have not included in the LBF or VTN TAFs at this time. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Richie SHORT TERM...Richie LONG TERM...Richie AVIATION...Taylor
Hazardous weather outlook, Jul 23, 3:29 PM CDT, 27 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 329 PM CDT Wed Jul 23 2025 NEZ004>010-022>029-035>038-056>059-069>071-094-242030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 329 PM CDT Wed Jul 23 2025 /229 PM MDT Wed Jul 23 2025/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Thunderstorms will continue this evening into the night, with the main threats of damaging wind gusts and heavy rainfall, mostly east of Highway 83. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated thunderstorms will be possible Thursday night through Saturday night across the area. The severe threat remains uncertain at this time. Hot temperatures return this weekend and into the beginning of next week with heat indices rising into the low 100s across portions of north central and into central Nebraska. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Jul 23, 2:35 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
235 PM CDT Wed Jul 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM Tstm Wnd Gst 4 SE Ogallala 41.09N 101.67W
07/23/2025 M55 MPH Keith NE Public
PWS measured winds.
&&
CRSpecial weather statement, Jul 23, 2:37 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
137 PM MDT Wed Jul 23 2025
NEZ035-057-232015-
Arthur NE-Keith NE-
137 PM MDT Wed Jul 23 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL ARTHUR AND
NORTHWESTERN KEITH COUNTIES THROUGH 215 PM MDT...
At 136 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over Lemoyne, or 9 miles north of Ogallala, moving east
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lemoyne, McKeag, and Lake View Campground.
This includes the following highways...
Highway 61 between mile markers 101 and 117.
Highway 92 between mile markers 127 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4115 10183 4132 10192 4150 10173 4136 10160
TIME...MOT...LOC 1936Z 248DEG 13KT 4126 10179
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CLBSpecial weather statement, Jul 23, 3:02 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
302 PM CDT Wed Jul 23 2025
NEZ036-057-059-232045-
McPherson NE-Lincoln NE-Keith NE-
302 PM CDT Wed Jul 23 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN KEITH...NORTHWESTERN
LINCOLN AND SOUTHERN MCPHERSON COUNTIES THROUGH 345 PM CDT/245 PM
MDT/...
At 301 PM CDT/201 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Keystone, or 11 miles east of Ogallala, moving
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Paxton, Keystone, Sarben, Big Bald Hill, Coker, Nevens, and
Broganville.
This includes Interstate 80 in Nebraska between mile markers 136 and
141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4108 10153 4125 10162 4144 10125 4118 10109
TIME...MOT...LOC 2001Z 247DEG 22KT 4120 10151
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CLBSpecial weather statement, Jul 23, 3:16 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
216 PM MDT Wed Jul 23 2025
NEZ057-058-232100-
Perkins NE-Keith NE-
216 PM MDT Wed Jul 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PERKINS AND SOUTH
CENTRAL KEITH COUNTIES THROUGH 300 PM MDT...
At 216 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Big Springs, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Grant, Madrid, and Wild Horse Spring.
This includes Highway 61 between mile markers 63 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4083 10203 4101 10204 4108 10151 4081 10149
TIME...MOT...LOC 2016Z 267DEG 19KT 4093 10194
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CLBLocal storm report, Jul 23, 3:26 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
326 PM CDT Wed Jul 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM Tstm Wnd Gst 3 NNE Kingsley Dam 41.26N 101.63W
07/23/2025 M58 MPH Keith NE Public
UP sensor measured wind gusts associated
with thunderstorms.
&&
CRLocal storm report, Jul 23, 3:56 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
356 PM CDT Wed Jul 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Hail 4 WSW North Platte 41.10N 100.83W
07/23/2025 E1.50 Inch Lincoln NE Fire Dept/Rescue
EMS reports ping pong ball sized hail.
Picture sent via NWSChat.
&&
CRThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:21 PM CDT | Special Weather Statement | LBF | Sheridan | 39 min |
| Jul 22, 8:03 PM CDT | Special Weather Statement | LBF | Sheridan | 42 min |
| Jul 22, 8:25 PM CDT | Areal Flood Advisory | LBF | Sheridan | 3 hr |
| Jul 23, 1:45 PM CDT | Special Weather Statement | LBF | Keith | 45 min |
| Jul 23, 1:52 PM CDT | Special Weather Statement | LBF | Arthur | 38 min |
| Jul 23, 2:21 PM CDT | Areal Flood Advisory | LBF | Keith | 10 min |
| Jul 23, 2:21 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| Jul 23, 2:31 PM CDT | Flash Flood Warning | LBF | Keith | 3 hr |
| Jul 23, 2:37 PM CDT | Special Weather Statement | LBF | Keith | 38 min |
| Jul 23, 3:02 PM CDT | Special Weather Statement | LBF | Keith | 43 min |
| Jul 23, 3:16 PM CDT | Special Weather Statement | LBF | Perkins | 44 min |
| Jul 23, 3:26 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 49 min |
| Jul 23, 3:36 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 39 min |
| Jul 23, 3:37 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 19 min |
| Jul 23, 3:49 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| Jul 23, 3:52 PM CDT | Areal Flood Advisory | LBF | Lincoln | 4 min |
| Jul 23, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 47 min |
| Jul 23, 4:10 PM CDT | Special Weather Statement | LBF | Lincoln | 50 min |
| Jul 23, 4:11 PM CDT | Special Weather Statement | LBF | Lincoln | 49 min |
| Jul 23, 4:14 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 46 min |
| Jul 23, 4:17 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 43 min |
| Jul 23, 4:19 PM CDT | Tornado Warning | LBF | Custer | 41 min |
| Jul 23, 4:20 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jul 23, 4:25 PM CDT | Areal Flood Advisory | LBF | Custer, Garfield, Loup | 3 hr |
| Jul 23, 4:35 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| Jul 23, 4:41 PM CDT | Areal Flood Advisory | LBF | Lincoln | 2 hr |
| Jul 23, 4:42 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 30 min |
| Jul 23, 4:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Jul 23, 4:47 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 23 min |
| Jul 23, 4:51 PM CDT | Areal Flood Advisory | LBF | Custer | 4 hr |
| Jul 23, 4:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 48 min |
| Jul 23, 5:00 PM CDT | Tornado Warning | LBF | Custer | 45 min |
| Jul 23, 5:02 PM CDT | Areal Flood Advisory | LBF | Custer | 4 hr |
| Jul 23, 5:05 PM CDT | Areal Flood Advisory | LBF | Lincoln | 103 min |
| Jul 23, 5:06 PM CDT | Areal Flood Advisory | LBF | Lincoln | 101 min |
| Jul 23, 5:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jul 23, 5:24 PM CDT | Special Weather Statement | LBF | Frontier | 51 min |
| Jul 23, 5:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jul 23, 5:52 PM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Jul 23, 6:03 PM CDT | Special Weather Statement | LBF | Gosper | 42 min |
| Jul 23, 6:04 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 41 min |
| Jul 23, 6:19 PM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Jul 23, 6:21 PM CDT | Special Weather Statement | LBF | Rock | 39 min |
| Jul 23, 6:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
Nearby
Flash Flood Warnings in Nebraska, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.